MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT ONE; BLOOD GLUCOSE METER
Model Number 7825
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer called ascensia customer service to seek assistance with her contour® next one meter.During the troubleshooting, it was found that one the customer's blood glucose readings was not stored in the meter's memory.The customer was experiencing symptoms of hyperglycemia, however, did not receive any treatment.There was no allegation of an adverse event.The device is not expected to be returned for evaluation.
 
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.The contour® next one meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.The customer requested follow-up call.Despite three follow-up attempts, the customer could not be reached.Therefore, the device is not expected to be returned for evaluation and a replacement meter kit could not be offered to the customer.
 
Additional Manufacturer Narrative
Despite three follow-up attempts, the customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour® next one meter with serial # (b)(6), and no manufacturing anomalies were found.As per the initial report, the device manufacture date for contour® next one with serial # (b)(6) was captured as 28-jul-2022.The correct device manufacture date is 02-apr-2024.Section h4 has been updated with this information.

Brand Name
CONTOUR® NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION #: 3004167884)
110 oaza-inoshiri-aza-
nishiueno
wakimachi, mima tokusima 779-3 603
JA   779-3603
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key21504293
Report Number1810909-2025-00026
Device Sequence Number18144218
Product Code NBW
UDI-Device Identifier00301937825019
UDI-Public(01)00301937825019(17)280930(10)DM02U166P
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210687
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7825
Device Catalogue Number90007939
Device Lot NumberDM02U166P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale